Jump to content

Search the Community

Showing results for tags 'lossoftaste'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hello everyone, I was diagnosed with Anxiety disorder, agoraphobia, claustrophobia, and severe depression, few years ago. I was on Nexito (Escitalopram) and Rivotril (Clonazepam) for almost 3 years. I went off the above medications 4 months ago, i.e., in January 2016. Withdrawals started after a month. My shrink prescribed me with Stablon (Tianeptine) 12.5mg twice a day, to fight the withdrawals. Three weeks into the new drug, and I started experiencing the following symptoms. Head ache/stuffy head Muscle ache Weakness Joint pain Dry mouth Dizziness Anxiety Suicidal Thought Mood swings Loss of taste I immediately contacted my shrink and he put me back to Nexito and Rivotril. Upon asking whether the above symptoms were the side effect of Tianeptine, he simply avoided the question by claiming Tianeptine to a very mild drug. It has been 4 days now, I'm off Tianeptine, and I am feeling much better. Not completely though. My main concern here is the loss of taste. Been 4 days and I cannot taste food at all. Even if I am not eating anything, there is this greasy metallic feel that persists. I went to an ENT yesterday and he concluded it as a reaction to Acidity, and prescribed me with general antacids, lactic acid bacillus capsules, and mouthwash. Since I do not know why it happened and what exactly it is, I am concerned whether I am on the right line of treatment. If anyone out here can help me on this, I'd be grateful. Thank you!
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy